A member asked:
Disclaimer

i took misoprostol 8 days ago and i still have cramping. is this normal?

1 doctor answer
Dr. Evans Prieston
44 years experience Pharmacology
Misoprostol: Normally, Misoprostol would be totally eliminated from the body with 16 hours following the last dose. If it has been 8 days since your last dose and you are still experiencing cramping, i would recommend that you follow up with your physician.
Answered on Sep 28, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Cytotec (misoprostol)?: Why were you taking cytotec (misoprostol)- to terminate> Your symtoms are from the cytotec (misoprostol). You should really consider birth control ... Read More
A 43-year-old female asked:
Dr. Seth Derman
33 years experience Fertility Medicine
Can be: Misoprostol is hit or miss in terms of whether and when it works. Since it has been a while, you may want to ask your doctor about a second dose.
2
2 thanks
A 33-year-old male asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Abortion: That is a medication combination designed to cause an abortion in the first trimester. Cramps, pain and bleeding are expected during an abortion. If y ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
More information: Are you taking Cytotec (misoprostol) because a doctor prescribed it for a miscarriage that you had to help empty the uterus? This would be only indic ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month